Oscillation and asymptotic behavior of two-dimensional difference systems. (English) Zbl 1148.39005

The authors investigate the oscillatory behavior of the solutions to a two-dimensional difference system \(\Delta x_n=b_ng(y_n)\), \(\Delta y_{n-1}=-a_nf(x_n),\) \(n\in N(n_0)=\{n_0,n_0+1, \dots\}\). Equivalent conditions for the oscillation of all solutions of the system are given, under some hypotheses.


39A11 Stability of difference equations (MSC2000)
39A10 Additive difference equations
Full Text: DOI


[1] Agarwal, R. P., Difference Equations and Inequalities (1992), Marcel Dekker: Marcel Dekker New York · Zbl 0784.33008
[2] Graef, J. R.; Thandapani, E., Oscillation of two-dimensional difference systems, Comput. Math. Appl., 38, 157-165 (1999) · Zbl 0964.39012
[3] Li, W. T., Classification schemes for nonoscillatory solutions of two-dimensional nonlinear difference systems, Comput. Math. Appl., 42, 341-355 (2001) · Zbl 1006.39013
[4] Hooker, J. W.; Patula, W. T., A second-order nonlinear difference equation: Oscillation and asymptotic behavior, J. Math. Anal. Appl., 91, 9-29 (1983) · Zbl 0508.39005
[5] Zhang, B. G., Oscillation and asymptotic behavior of second order difference equations, J. Math. Anal. Appl., 173, 58-68 (1993) · Zbl 0780.39006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.